What causes dizzy spells with low blood sugar level and high BP when I am pregnant and have lupus ?
I am 30 years old and in my 3rd month of pregnancy . I have had one child already and have also had a stillborn last year. I was told I had lupus five years ago. For the last month I have been having dizzy spells and my blood sugar levels are very low and my blood pressure readings have been very high. What could be causing this and what can I do to help it.
Thanks for choosing HealthcareMagic forum.
All the symptoms you are having can be attributed to pregnancy. Dizziness is due t anaemia- Take iron supplements and a high protein diet. For hypoglycaemia, take frequent small meals and high blood pressure is associated with pregnancy in many cases and needs to be treated.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello doctor, I have had seizures in the past and I have been told by doctor years ago that they were caused by low blood sugar. I am a mental health care specialist and last week I was taking a client for a walk, I began to get dizzy and see points of light. Vey fast I felt faint and couldnt hear or see. I tried to text my boss for help, but i was so confused that my text didn t make any sence. Then the worst part I could not remember where I was, so I pulled out my emergency glucose drink and was able to drink it this helped the dizziness and confusion enough so that I could walk myself and client back to the clinic. My boss had to drive me home that day 80 miles round trip and needless to say I had to call in on saterday. I went to the Er on sunday my glucose and blood count was tested and normal they also did a CBT blood test they sent me home saying that they think I have blood sugar spikes and valleys. I knew this so I did a ER bill to be told the exact thing that I told them that I suspected. They treated me like I was crazy and there was nothing wrong with me. I am a professional I know what a panic attack is and I also know what a seizure feels like these symptoms are terrifying and dangerous what if I have a spell while I am driving or alone.
My 17 year old sugar keeps dropping several times a day down to 63 after she eats or before she eats.A1C and urine test show fine T4 levels are a little elevated but not bad. What could this be? Her symptoms are Sugar dropping, shaky, dizzy, and an empty feeling starting in her throat and going down to her stomach.
what can be responsible for low sugar of 4.2 when i do not have diabetics? i feel very weak in the mornings and when tired. checking my sugar levels before food in the mornings i get low sugar level below the the average.what can i do?- e mail: YYYY@YYYY
I am 24 years old male, 192cm ,previously 100 Kg, now 92 Kg, with juvenile diabetes ,power lifting since 6 years. 6 months ago I had an attack of hypoglycemia with convulsions after which I had suffered from triceps weakness, vertical diplopia and intermittent left ptosis. MRI and EMG were normal, acetyl choline antibodies were +6. I took mestinone for 2 weeks without any improvement. Now I am on Ronicol ( vasodilator) and multivitamins.
My daughter has been having problems for a year now. Her symptoms started as fits, lack of emotion, almost seizure like, sweating, whimpering, shaking, screaming, kicking, spots in her eyes, slurred speech, loss of memory. After a long time of visits with her ped she recommended an eeg. We went to the hospital and had this done along with an MRI. It all came back normal. Actually they told us she needed mental help and to go home and figure that out. They didn't do a panel on her or check her with a meter to see if at any time her glucose could be related. At the time they also had her on clonazepam thinking she was having seizures then requested that I wean her off them. I did that. Her symptoms remained the same but she added headaches and vomiting and anxiety to this. So she was put on Amitriptilin 5mg. After a while her stomach pain and headaches eased to few times a week instead of every day. She still has the whimpering, with nightmares, shaking, sweating, pasty face. She is hungry all the time. She eats but its not a lot and multiple times a day. One of those headaches was bad enough because she was not urinating that I took her to the ER they did a glucose and it was 62. I just had a blood draw done on her but the nurse didn't give me any numbers. She said it was all ok. So I have a meter and I've been keeping an eye on her glucose. It's the only thing that I have to go on. She gets close to lows and close to highs but they said she is still not out of range. She also has highs before she eats like 113 and then 88 two hours after she eats. Or she had one that was 122 before she ate and 78 after she ate. The doctor told me not to focus on her numbers but when she has weird symptoms of hypoglycemia with these episodes I am completely thrown off. Plus it is driving me crazy she has been poked and pushed and moved and its taking a toll on all of us. I know her list of numbers is not way out of the ordinary but I am wondering what I should be looking at here? I know I am not crazy and my gut tells me that her glucose is the key but just how I am not sure.I should also mention during these episodes she is tight her muscles are contracted and she is strong, really strong. She curls her hands and arms up and it's hard to get any juice or candy in her mouth. Her jaw is tight and she is not willing to let me in. When I do get the juice into her mouth it takes a couple minutes but then she slowly starts to come out of it. The whole time I was giving her clonazepam I was giving her juice so I never associated the juice possibly bringing her out of whatever she is doing. These episodes are not occurring out of range, like one at 78, one at 112, one at 124. Its not bad numbers at all. She shouldn't be having episodes because her numbers do not meet the minimum or max. So I am confused, what am I missing here?
Hi my name is Amy ...my concern is that I have chronic diarrhea for the past 4 weeks. I am 36 years old been diagnosed with hypoglycemia and i am anemic. I am taking tylenol arthritis everyday for pain 6 tablets daily for back & neck injuries..I am starting to loose weight because everything i eat gives me stomach pains & gas then diarrhea..sometimes it occurs right after eating & sometimes it takes a little longer .My stomach is very tender.I am not pregnant due to Tubal ligation back in 2000.Non smoker but am overweight.